# SDR PIDA20050160

- Difficulty date: October 4, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C1059210
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 947 + 9 HAS CORROSION FROM LBL 18 TO LBL 42.  REPLACED INTERCOSTAL SRM 51-10-1.
